# SDR IPXA2018121436920

- Difficulty date: December 14, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 55,513 hours, 17,991 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ATB - DUE TO CABIN ALTITUDE. AFTER ACCOMPLISHING THE QRH PROC CABIN REMAINED UNCONTROLLABLE. PERFORMED PRESSURE CONTROLLER BITE PROCEDURE FOUND NR 2 LOW IN FLOW FAULT FIM 21-31-00-815-803/REF TS-B767-2150-00007 FOUND LEFT PACK "LO" FLOW 25% LESS THAN RIGHT PACK. REMOVED & REPLACED LEFT PACK FLOW CONTROL AND S.O. VALVE REF AMM 21-51-01-401. AFTER REPLACEMENT.
